OaM cover

Operators and Matrices

Volume: 11

Year: 2017


Issue: 4 (December, 2017)
Article number / DOI Authors / Title Pages Abstract Article
11-64 Petr Siegl, František Štampach: Spectral analysis of non-self-adjoint Jacobi operator associated with Jacobian elliptic functions 901–928 View View
11-65 Shouqiang Shen, Weijun Liu, Lihua Feng: Inverse and Moore-Penrose inverse of Toeplitz matrices with classical Horadam numbers 929–939 View View
11-66 Sen Zhu: Complex symmetric operators, skew symmetric operators and reflexivity 941–951 View View
11-67 R. Ben Taher, M. Rachidi: Truncated moment problems in 2 and recursiveness 953–968 View View
11-68 Tomoki Mihara: Non-Archimedean GNS construction and non-Archimedean Krein-Milman theorem 969–998 View View
11-69 Hwa-Long Gau, Pei Yuan Wu: Lower bounds for the numerical radius 999–1014 View View
11-70 Aymen Hammami: Shapiro's uncertainty principle related to the windowed Fourier transform associated with the Riemann-Liouville operator 1015–1032 View View
11-71 Stepan Linchuk, Yuriy Linchuk: On a class of differential-difference operators in spaces of analytic functions 1033–1046 View View
11-72 Ludovic Dan Lemle: On the approximation of C0-semigroups on the dual of a Banach space 1047–1056 View View
11-73 Alice Chan, Rachel Domagalski, Yeon Hyang Kim, Sivaram K. Narayan, Hong Suh, Xingyu Zhang: Minimal scalings and structural properties of scalable frames 1057–1073 View View
11-74 Dongwei Li, Jinsong Leng, Tingzhu Huang: Some properties of g-frames for Hilbert space operators 1075–1085 View View
11-75 Debmalya Sain, Puja Ghosh, Kallol Paul: On symmetry of Birkhoff-James orthogonality of linear operators on finite-dimensional real Banach spaces 1087–1095 View View
11-76 Sergio Albeverio, Illya M. Karabash: Resonance free regions and non-Hermitian spectral optimization for Schrödinger point interactions 1097–1117 View View
11-77 Rui C. Marreiros: On the kernel of a singular integral operator with shift 1119–1139 View View
11-78 Ali Bayati Eshkaftaki: d-norm and its Isometries on 𝔠0 spaces 1141–1148 View View
11-79 Egor A. Maximenko, Mario Alberto Moctezuma-Salazar: Cofactors and eigenvectors of banded Toeplitz matrices: Trench formulas via skew Schur polynomials 1149–1169 View View
11-80 Marko Lindner, Torge Schmidt: Recycling givens rotations for the efficient approximation of pseudospectra of band-dominated operators 1171–1196 View View
11-81 Peter J. C. Dickinson: Erratum to: On the DJL conjecture for order 6 1197–1200 View View